# SDR SWAA2020111730551

- Difficulty date: November 15, 2020
- Submitted: November 17, 2020
- Operation: Air carrier
- Aircraft: N8508W
- Make and model: Boeing 737-8H4
- Aircraft serial: 38814
- Aircraft time: 13,909 hours, 6,233 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS FWD F/A FLASHLIGHT WILL NOT TEST.  RESET AND RESEALED FWD F/A FLASHLIGHT, PER AMM 25-64-00.
